Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 216867, 10 pages
Research Article

Second-Order Regularity Estimates for Singular Schrödinger Equations on Convex Domains

Department of Mathematics, Zhejiang University of Science and Technology, Hangzhou 310023, China

Received 21 November 2013; Accepted 17 January 2014; Published 3 March 2014

Academic Editor: Chong Li

Copyright © 2014 Xiangxing Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. A. Ladyzhenskaya, “On some closure of an elliptic operator,” Doklady Akademii Nauk, vol. 79, pp. 723–725, 1951 (Russian). View at Google Scholar
  2. J. Kadlec, “The regularity of the solution of the poisson problem in a domain whose boundary is similar to that of a convex domain,” Czechoslovak Mathematical, vol. 14, no. 89, pp. 386–393, 1964. View at Google Scholar
  3. V. Adolfsson, “Lp integrability of second-order derivatives of green potentials in convex do- mains,” Pacific Journal of Mathematics, vol. 159, no. 2, pp. 201–225, 1993. View at Google Scholar
  4. Z. Shen, “Lp estimates for Schrödinger operators with certain potentials,” Annales de l'institut Fourier, vol. 45, no. 2, pp. 513–546, 1995. View at Google Scholar
  5. S. Sugano, “Lp estimates for some Schrödinger type operators and a Calderó-Zygmund operator of Schrödinger type,” Tokyo Journal of Mathematics, vol. 30, no. 1, pp. 179–197, 2007. View at Google Scholar
  6. O. A. Ladyzhenskaya and N. N. Uraltseva, Linear and Quasi-Linear Elliptic Equations, Nauka, Moscow, Russia, 2nd edition, 1973, (Russian).
  7. M. Avellaneda and F. H. Lin, “Lp bounds on singular integrals in homogenization,” Communications on Pure and Applied Mathematics, vol. 44, pp. 897–910, 1991. View at Google Scholar
  8. K. Kurata and S. Sugano, “A remark on estimates for uniformly elliptic operators on weighted Lp spaces and Morrey spaces,” Mathematische Nachrichten, vol. 209, pp. 137–150, 2000. View at Google Scholar · View at Scopus
  9. A. Miyachi, “Hp space over open subsets of n,” Studia Mathematica, vol. 44, pp. 205–228, 1990. View at Google Scholar
  10. D. C. Chang, S. G. Krantz, and E. M. Stein, “Hp Theory on a smooth domain in N and elliptic boundary value problems,” Journal of Functional Analysis, vol. 114, no. 2, pp. 286–347, 1993. View at Publisher · View at Google Scholar · View at Scopus
  11. X.-X. Tao, “The atomic decompostion for Hardy space on domain and their dual spaces,” Journal of Mathematical Study, vol. 29, no. 3, pp. 6–11, 1996. View at Google Scholar
  12. X.-X. Tao, “The regularity problems with data in Hardy-Sobolev spaces for singular Schrödinger equation in Lipschitz domains,” Potential Analysis, vol. 36, no. 3, pp. 405–428, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. X.-X. Tao and H. Wang, “On the Neumann problem for the Schrödinger equations with singular potentials in Lipschitz domains,” Canadian Journal of Mathematics, vol. 56, no. 3, pp. 655–672, 2004. View at Google Scholar · View at Scopus
  14. Z. Shen, “On fundamental solutions of generalized Schrödinger operators,” Journal of Functional Analysis, vol. 167, no. 2, pp. 521–564, 1999. View at Publisher · View at Google Scholar · View at Scopus
  15. S.-K. Chua and R. L. Wheeden, “Self-improving properties of inequalities of Poincaré type on s-John domains,” Pacific Journal of Mathematics, vol. 250, no. 1, pp. 67–108, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Grüter and K.-O. Widman, “The Green function for uniformly elliptic equations,” Manuscripta Mathematica, vol. 37, no. 3, pp. 303–342, 1982. View at Publisher · View at Google Scholar · View at Scopus
  17. P. Grisvard, Elliptic Problems in Non-Smooth Domains, Pitman publishing, Boston, Mass, USA, 1985.